What is it about?

This case, with comprehensive clinical, molecular, and neuro-pathologic characterization, illustrates the need for awareness of these potential CNS complications with the use of multiple checkpoint inhibitors. Cancer Immunol Res; 3(12); 1–4. ©2015 AACR.

Featured Image

Why is it important?

CNS demyelination has not been described in association with nivolumab. We hypothesize that the combination therapy of ipilimumab and subsequent nivolumab accounted for the severity of the demyelinating process in this patient.

Perspectives

We hypothesize that the combination therapy of ipilimumab and subsequent nivolumab accounted for the severity of the demyelinating process in this patient. This case, with comprehensive clinical, molecular, and neuropathologic characterization, illustrates the need for awareness of these potential CNS complications with the use of multiple checkpoint inhibitors.

Dr Catherine Maurice
University of Toronto

Read the Original

This page is a summary of: Subacute CNS Demyelination after Treatment with Nivolumab for Melanoma, Cancer Immunology Research, September 2015, American Association for Cancer Research (AACR), DOI: 10.1158/2326-6066.cir-15-0141.
You can read the full text:

Read

Resources

Contributors

The following have contributed to this page